# SDR 2009FA0000251

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: General aviation
- Engine: Pwa PT6A114
- Engine time: 6,940 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 304574101
- Condition: Cracked
- Location: Compressor
- Part time: 6,940 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION INSP, 2 COMPRESSOR TURBINE BLADES, PN 3045741-01, WERE FOUND TO HAVE CRACKS IN THE T/E OF THE BLADE.  THESE CRACKS WERE FOUND ABOUT HALF WAY UP THE T/E. ONE CRACK .3750 INCH IN LENGTH. THE OTHER WAS .1875 INCH IN LENGTH. CRACKS WERE FOUND BY FLUORESCENT PENETRANT INSPECTION.   SB1703 WAS GOING TO BE COMPLIED WITH, BUT AFTER CRACKS WERE FOUND, ALL BLADES WERE SCRAPPED.  COMPRESSOR TURBINE BLADES TIME SINCE NEW: 6940.1  TIME SINCE OVERHAUL: 1782.9
